# SDR AALA20120720017

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 68,650 hours, 35,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT FORWARD ENTRY DOOR JAM AT STATION 206, LONGERON 11 LEFT CRACKED.  REMOVED AND REPLACED BRACKET PER AARD 53-10-00-11.
